Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Mar 24, 2012, 3:21 PM EDT for Baker County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 24, 2012, 3:21 PM EDT (19:21 UTC)
- Expired
- Mar 24, 2012, 4:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
County Baker County, FL
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 982 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
824
WWUS82 KJAX 241921
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 PM EDT SAT MAR 24 2012
FLZ022-023-242000-
BAKER-COLUMBIA-
321 PM EDT SAT MAR 24 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
BAKER AND NORTHEASTERN COLUMBIA COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...
AT 322 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER COLUMBIA COUNTY...OR 14 MILES SOUTH OF
FARGO...MOVING EAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL IMPACT
MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 400 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3054 8264 3059 8247 3057 8223 3052 8223
3045 8229 3037 8257
TIME...MOT...LOC 1922Z 250DEG 23KT 3048 8250
$$
SHULERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Mar 24, 2:05 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Mar 24, 2:05 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
205 PM EDT SAT MAR 24 2012
.SHORT TERM /THROUGH MONDAY/...
IN THE NEAR TERM...COLD FRONT WILL MOVE FROM NORTHWEST TO
SOUTHEAST ACROSS FORECAST AREA THROUGH THIS EVENING. DYNAMICS TO
SUPPORT STORMS WILL BE ALONG AND AHEAD OF THE FRONT AS IT PASSES.
MAIN THREAT FROM ANY STORMS WILL CONTINUE TO BE WIND...WITH
ISOLATED HAIL POSSIBLE.
A NOTICEABLY DRIER AND SLIGHTLY COOLER AIRMASS WILL ADVECT
SOUTHEAST INTO THE AREA BEHIND THIS FRONTAL SYSTEM FOR SUNDAY.
COULD BE A FEW LINGERING SHOWERS INTO SUNDAY MORNING...BUT EXPECT
MOST OF THE DAY TO EXPERIENCE A TREND TOWARD SUNSHINE. COULD BE A FEW
MORE CLOUDS FAR NORTH LATE SUNDAY INTO SUNDAY NIGHT AS A SECONDARY
TROUGH PIVOTS SOUTHEAST.
HIGH PRESSURE BUILDS IN FOR MONDAY...WITH LOW LAYER RH VALUES.
SO...EXPECTING A MAINLY SUNNY DAY.
TRENDING WITH MAV GUIDANCE FOR TEMPS THIS PERIOD.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
SURFACE HIGH PRESSURE WILL GRADUALLY MOVE OFF THE EAST COAST
TUESDAY INTO WEDNESDAY...WITH ONSHORE FLOW DEVELOPING LATER IN THE
WEEK. WITH FORCING RATHER WEAK...WILL KEEP CONDITIONS DRY THROUGH
THURSDAY WITH MINOR CHANCES OF SHOWERS FOR THE END OF THE WEEK AND
INTO THE WEEKEND. WILL STAY CLOSE TO MEX GUIDANCE ON TEMPS WITH READINGS
NEAR TO SLIGHTLY ABOVE NORMAL.
&&
.AVIATION...
SCTD TO NUMEROUS STORMS OCCURRING BUT FIRST ROUND HAS
WEAKENED WEST OF JAX. HAVE REMOVED VCTS AT EAST COAST
TERMINAL AND WILL GO WITH SHRA THROUGH AFTN/EVENING...
THEN AMEND TO ADD TSRA IF REDEVELOPMENT OCCURS. MVFR
CONDITIONS ARE EXPECTED WITH STRONGER STORMS...OTHERWISE
CIGS ARE ABOVE 3KFT. WINDS SHIFT TO WEST AFTER MIDNIGHT
AND BECOME GUSTY SUNDAY MORNING AFTER 15Z.
&&
.MARINE...
A COLD FRONT WILL CROSS THE REGION TONIGHT. A FEW STRONG STORMS
WILL BE POSSIBLE WITH ITS PASSAGE...ESPECIALLY THIS EVENING. HIGH
PRESSURE WILL BUILD SOUTHEAST ACROSS THE REGION SUNDAY AFTERNOON
THROUGH MONDAY. THIS HIGH WILL BUILD TOWARD THE WESTERN ATLANTIC
TUESDAY...WITH THE FLOW BECOMING MORE ONSHORE.
RIP CURRENTS: LOW RISK THROUGH SUNDAY.
&&
.FIRE WEATHER...
MUCH DRIER AIR WILL ADVECT SOUTHEAST ACROSS THE REGION FOLLOWING
TONIGHTS FRONTAL PASSAGE. WITH THE COMBINATION OF THE LOWERING RH
VALUES INTO THE CRITICAL RANGE ACROSS FL...GUSTY WINDS AND
DISPERSION VALUES INCREASING...WILL FAVOR A RED FLAG WATCH FOR FL
COUNTIES FOR SUN. IT WILL REMAIN DRY INTO MONDAY...BUT THE WINDS
ARE EXPECTED TO BE LIGHTER.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 54 79 52 83 / 40 10 0 0
SSI 59 75 57 76 / 40 10 10 0
JAX 58 80 54 81 / 50 10 10 0
SGJ 63 79 58 77 / 60 10 0 0
GNV 59 80 54 81 / 60 10 0 0
OCF 60 82 54 83 / 60 20 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-
MARION-SUWANNEE-UNION.
GA...NONE.
AM...NONE.
&&
STRUBLE/TRABERTHazardous weather outlook, Mar 24, 11:03 AM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1103 AM EDT SAT MAR 24 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-250300- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1103 AM EDT SAT MAR 24 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA...AND THE ADJACENT COASTAL WATERS. ...SEVERE THUNDERSTORM WATCH 104 IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR MUCH OF THE FORECAST AREA... .DAY ONE...TODAY AND TONIGHT... A COLD FRONT WILL CROSS THE AREA THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS COULD BECOME STRONG TO SEVERE...WITH HAIL AND DAMAGING WINDS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... BREEZY CONDITIONS CAN BE EXPECTED IN THE WAKE OF THE COLD FRONT SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Mar 24, 1:10 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 110 PM EDT SAT MAR 24 2012 GAZ162-241800- ECHOLS- 110 PM EDT SAT MAR 24 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN AND CENTRAL ECHOLS COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 200 PM EDT... AT 110 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF STATENVILLE...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND STATENVILLE THROUGH 200 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SATURDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. LAT...LON 3083 8286 3061 8275 3063 8309 3072 8314 TIME...MOT...LOC 1710Z 252DEG 20KT 3066 8300 WOLF
Special weather statement, Mar 24, 1:41 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
141 PM EDT SAT MAR 24 2012
FLZ020-GAZ162-163-241830-
CLINCH-ECHOLS-HAMILTON-
141 PM EDT SAT MAR 24 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CLINCH...EASTERN ECHOLS AND EXTREME NORTHEASTERN HAMILTON COUNTIES
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 230 PM EDT...
AT 141 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF NEEDMORE...OR 13 MILES WEST OF
FARGO...MOVING EAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND NEEDMORE AND FARGO THROUGH 230 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3090 8250 3082 8249 3082 8244 3073 8244
3073 8242 3072 8242 3071 8244 3066 8243
3060 8279 3076 8287
TIME...MOT...LOC 1741Z 248DEG 20KT 3069 8275
SHULERSpecial weather statement, Mar 24, 2:06 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
206 PM EDT SAT MAR 24 2012
GAZ150-152-241845-
BRANTLEY-WARE-
206 PM EDT SAT MAR 24 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WARE
AND BRANTLEY COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 245
PM EDT...
AT 207 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 13 MILES SOUTHWEST OF HOBOKEN...OR 10
MILES SOUTH OF WAYCROSS...MOVING EAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HOBOKEN...RAYBON...NAHUNTA
AND HICKOX THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3109 8192 3105 8194 3105 8196 3107 8206
3104 8208 3101 8238 3108 8240 3130 8191
3110 8184
TIME...MOT...LOC 1807Z 253DEG 21KT 3107 8229
SHULERSpecial weather statement, Mar 24, 2:34 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
234 PM EDT SAT MAR 24 2012
FLZ022-023-GAZ150-164-241915-
BAKER-CHARLTON-COLUMBIA-WARE-
234 PM EDT SAT MAR 24 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHEASTERN WARE...NORTHWESTERN BAKER...NORTHEASTERN COLUMBIA AND
SOUTHERN CHARLTON COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 315 PM EDT...
AT 234 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES WEST OF TAYLOR...OR 19 MILES
SOUTH OF FARGO...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND TAYLOR AND ST. GEORGE THROUGH 315 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
SATURDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3049 8257 3066 8205 3055 8201 3047 8202
3044 8204 3042 8204 3041 8204 3032 8251
TIME...MOT...LOC 1834Z 253DEG 21KT 3043 8243
SHULERSpecial weather statement, Mar 24, 3:11 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 PM EDT SAT MAR 24 2012
GAZ152>154-165-166-242000-
BRANTLEY-COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
311 PM EDT SAT MAR 24 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
BRANTLEY...NORTHWESTERN CAMDEN AND CENTRAL GLYNN COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 400 PM EDT...
AT 312 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF WAVERLY...OR 12 MILES
SOUTHEAST OF NAHUNTA...MOVING EAST AT 25 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAYNESVILLE...WAVERLY...
BRUNSWICK...DOCK JUNCTION...COUNTRY CLUB ESTATES AND BOYS ESTATE
THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3100 8188 3117 8195 3135 8149 3134 8147
3113 8140 3112 8141
TIME...MOT...LOC 1912Z 250DEG 23KT 3112 8181
SHULERSpecial weather statement, Mar 24, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 PM EDT SAT MAR 24 2012
FLZ022-023-242000-
BAKER-COLUMBIA-
321 PM EDT SAT MAR 24 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
BAKER AND NORTHEASTERN COLUMBIA COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...
AT 322 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER COLUMBIA COUNTY...OR 14 MILES SOUTH OF
FARGO...MOVING EAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL IMPACT
MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 400 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3054 8264 3059 8247 3057 8223 3052 8223
3045 8229 3037 8257
TIME...MOT...LOC 1922Z 250DEG 23KT 3048 8250
SHULERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 10:02 AM EDT | Special Weather Statement | JAX | Suwannee | 43 min |
| Mar 24, 10:55 AM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 50 min |
| Mar 24, 11:10 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 50 min |
| Mar 24, 11:56 AM EDT | Severe Thunderstorm Warning | JAX | Baker | 49 min |
| Mar 24, 12:05 PM EDT | Special Weather Statement | JAX | Columbia | 40 min |
| Mar 24, 12:36 PM EDT | Special Weather Statement | JAX | Columbia | 39 min |
| Mar 24, 1:03 PM EDT | Special Weather Statement | JAX | Gilchrist | 42 min |
| Mar 24, 2:15 PM EDT | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 13 hr |
| Mar 24, 2:34 PM EDT | Special Weather Statement | JAX | Baker | 41 min |
| Mar 24, 2:48 PM EDT | Severe Thunderstorm Warning | JAX | Baker | 42 min |
| Mar 24, 3:31 PM EDT | Special Weather Statement | JAX | Nassau | 44 min |
| Mar 24, 3:59 PM EDT | Special Weather Statement | JAX | Gilchrist | 46 min |
| Mar 24, 4:42 PM EDT | Special Weather Statement | JAX | Union | 48 min |
| Mar 24, 5:37 PM EDT | Special Marine Warning | JAX | 83 min | |
| Mar 23, 8:40 PM EDT | Special Weather Statement | JAX | Pierce | 35 min |
| Mar 23, 9:05 PM EDT | Special Weather Statement | JAX | Brantley | 25 min |
| Mar 24, 10:29 AM EDT | Special Weather Statement | JAX | Atkinson | 46 min |
| Mar 24, 10:59 AM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 46 min |
| Mar 24, 11:27 AM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Coffee, Pierce, Ware | 48 min |
| Mar 24, 12:01 PM EDT | Special Weather Statement | JAX | Jeff Davis | 59 min |
| Mar 24, 12:08 PM EDT | Special Weather Statement | JAX | Clinch | 52 min |
| Mar 24, 1:10 PM EDT | Special Weather Statement | JAX | Echols | 50 min |
| Mar 24, 1:41 PM EDT | Special Weather Statement | JAX | Clinch | 49 min |
| Mar 24, 2:06 PM EDT | Special Weather Statement | JAX | Brantley | 39 min |
| Mar 24, 3:11 PM EDT | Special Weather Statement | JAX | Glynn | 49 min |
| Mar 24, 5:30 PM EDT | Special Weather Statement | JAX | Bacon | 45 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.